Maps preserving matrices of extremal scrambling index

A. E. Guterman, A. M. Maksaev

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper we characterize surjective linear maps on matrices over antinegative semirings that preserve the set of matrices with maximal or minimal positive values of the scrambling index.

Original languageEnglish
Pages (from-to)166-179
Number of pages14
JournalSpecial Matrices
Issue number1
StatePublished - 1 Jan 2018
Externally publishedYes

Bibliographical note

Funding Information:
Acknowledgement: The work is financially supported by the Russian Science Foundation grant, the project N. 17-11-01124. The authors are grateful to the referees for valuable comments.

Publisher Copyright:
© 2018 Dimitrios Christou et al.


  • directed graphs
  • nonnegative matrices
  • scrambling index


Dive into the research topics of 'Maps preserving matrices of extremal scrambling index'. Together they form a unique fingerprint.

Cite this